1 interaction was found for the drugs you selected.
Glucosamine in Glucosamine
may interact with METFORMIN in Metformin
Taking glucosamine may lower blood sugar levels. When it is used together with drugs like metformin that also reduce blood sugar levels, glucosamine may cause blood sugar to get too low--a condition called hypoglycemia. Signs of blood sugar that is too low may include feeling weak or shaky, having a headache, or being confused or nervous. Individuals who take both glucosamine and metformin may want to monitor blood sugar levels more closely and possibly adjust doses of metformin more frequently than usual. Those who experience problems may need to stop taking glucosamine.
Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.
This interaction is well-documented and is considered moderate in severity.